# SDR YENA20150520129

- Difficulty date: May 20, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 5,692 hours, 3,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FOUND FWD CARGO LOWER BEAM HAS CORROSION. ACCOMPLISHED DETAILED VISUAL INSPECTION OF THE SURROUNDING AND UNDERLYING STRUCTURE.  BLENDED, REWORKED, CORROSION DAMAGE AND HFEC PERFORMED. APPLIED SURFACE PROTECTION TO REWORKED AREA.  ALL WORK ACCOMPLISHED IAW EA E15-508-01.
